zbMATH — the first resource for mathematics

Continuous inclusions and Bergman type operators in \(n\)-harmonic mixed norm spaces on the polydisc. (English) Zbl 1054.32019
We quote the author’s abstract: We study anisotropic mixed norm spaces of \(n\)-harmonic functions in the unit polydisc of \(\mathbb{C}^{n}\). Bergman type reproducing integral formulas are established by means of fractional derivatives and some continuous inclusions. It gives us a tool to construct corresponding projections and related operators and prove their boundedness on the mixed norm and Besov spaces.

32U05 Plurisubharmonic functions and generalizations
31C10 Pluriharmonic and plurisubharmonic functions
Full Text: DOI
[1] Aleksandrov, A.B, On boundary decay in the Mean of harmonic functions, Algebra i analiz, Saint |St. Petersburg math. J., 7, 4, 507-542, (1996), (in Russian); English translation
[2] Benedek, A; Panzone, R, The spaces LP, with mixed norm, Duke math. J., 28, 301-324, (1961) · Zbl 0107.08902
[3] Choe, B.R, Projections, the weighted Bergman spaces, and the Bloch space, Proc. amer. math. soc., 108, 127-136, (1990) · Zbl 0684.47022
[4] Djrbashian, A.E, Integral representations for Riesz systems in the unit ball and some applications, Proc. amer. math. soc., 117, 395-403, (1993) · Zbl 0774.30037
[5] Djrbashian, A.E; Shamoyan, F.A, Topics in the theory of Aαp spaces, Teubner – texte math., vol. 105, (1988), Leipzig
[6] Djrbashian, M.M, Integral transforms and representations of functions in the complex domain, (1966), Nauka Moscow, (in Russian) · Zbl 0816.30023
[7] Duren, P.L; Shields, A.L, Properties of Hp (0<p<1) and its containing Banach space, Trans. amer. math. soc., 141, 255-262, (1969) · Zbl 0181.40401
[8] Flett, T.M, The dual of an inequality of Hardy and Littlewood and some related inequalities, J. math. anal. appl., 38, 746-765, (1972) · Zbl 0246.30031
[9] Frazier, A.P, The dual space of Hp of the polydisc for 0<p<1, Duke math. J., 39, 369-379, (1972) · Zbl 0237.32005
[10] Hardy, G.H; Littlewood, J.E, Some properties of fractional integrals (II), Math. Z., 34, 403-439, (1932) · Zbl 0003.15601
[11] Hardy, G.H; Littlewood, J.E, Theorems concerning Mean values of analytic or harmonic functions, Quart. J. math. (Oxford), 12, 221-256, (1941) · Zbl 0060.21702
[12] Hedenmalm, H; Korenblum, B; Zhu, K, Theory of Bergman spaces, (2000), Springer-Verlag Berlin · Zbl 0955.32003
[13] Holmstedt, T, Interpolation of quasi-normed spaces, Math. scand., 26, 177-199, (1970) · Zbl 0193.08801
[14] Jevtić, M, Bounded projections and duality in mixed norm spaces of analytic functions, Complex variables theory appl., 8, 293-301, (1987) · Zbl 0619.46023
[15] Jevtić, M; Massaneda, X; Thomas, P.J, Interpolating sequences for weighted Bergman spaces of the ball, Michigan math. J., 43, 495-517, (1996) · Zbl 0878.32010
[16] Ligocka, E, The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia math., 80, 89-107, (1984) · Zbl 0566.32017
[17] Ren, G.B; Shi, J.H, Bergman type operator on mixed norm spaces with applications, Chinese ann. math. ser. B, 18, 265-276, (1997) · Zbl 0891.47019
[18] Shamoyan, F.A, Diagonal mapping and problem of representation in anisotropic spaces of functions that are holomorphic in a polydisk, Sibirsk. mat. zh., Siberian math. J., 31, 2, 350-365, (1990), (in Russian); English translation · Zbl 0723.32002
[19] Shi, J.H, On the rate of growth of the means Mp of holomorphic and pluriharmonic functions on bounded symmetric domains of \(C\^{}\{n\}\), J. math. anal. appl., 126, 161-175, (1987) · Zbl 0625.32003
[20] Stein, E.M, Singular integrals and estimates for the cauchy – riemann equations, Bull. amer. math. soc., 79, 440-445, (1973) · Zbl 0257.35040
[21] Zhu, K, Weighted Bergman projections on the polydisc, Houston J. math., 20, 275-292, (1994) · Zbl 0818.32007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.